MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCIVA ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR DEVICE

BOSTON SCIENTIFIC CORPORATION PERCIVA ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR DEVICE
Model Number D401
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) think that it was not working.This icd remains in service.No adverse patient effects were reported.

Brand Name
PERCIVA ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22248494
Report Number2124215-2025-40077
Device Sequence Number15471055
Product Code LWS
UDI-Device Identifier00802526587894
UDI-Public(01)00802526587894(17)240515
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/15/2024
Device Model NumberD401
Device Catalogue NumberD401
Device Lot Number255404
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/17/2025
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexMale